# SDR DALA2015102006270

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT DOOR FRAME WEB BETWEEN LONGERON 25-30R, UPPER AND LOWER SURFACES AT AFT CARGO COMPARTMENT.   THE CORROSION WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR, 14, 21, 26, 38, AND 53-01, FIG 1, ER/A 511165-14MA REV C.
